advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Nemacolin, Pennsylvania, USA:

I have mytochondrial myopathy. One of the side effects is type 2 diabetes. Recently, I started to take a B complex vitamin and now my sugars have jumped. I still am on a strict diet and watch my intake of foods, etc. Can B vitamins have an effect of sugar readings?

Answer:

They do not usually worsen blood sugars by themselves. I anticipate other issues are also taking place to make the sugars higher. The major factors are diet, exercise, and any medications you are taking.

JTL

DTQ-20040702152912
Original posting 7 Jul 2004
Posted to Type 2 and Other

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.